MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-58
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891); Impedance Problem (2950); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited gradually increasing and elevated impedance and pacing threshold measurements.Additionally, a lead fracture is suspected.The polarity of the lead was reprogrammed to unipolar.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320080
Report Number2649622-2017-01627
Device Sequence Number18839660
Product Code DXY
UDI-Device Identifier00681490122931
UDI-Public00681490122931
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2010
Device Model Number5038S-58
Device Catalogue Number5038S-58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by Manufacturer11/22/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;